# SDR MASA200600475

- Difficulty date: February 17, 2006
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N444YV
- Make and model: Dhav DHC8202
- Aircraft serial: 444
- Aircraft time: 22,358 hours, 20,758 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD EXIT DOOR EMERGENCY IDENTIFICATION SIGN INOP.  AFTER A/C WARMED UP, FAULT CLEARED.  SIGNED OFF WITH FLIGHT CREW AS NO FURTHER ACTION REQUIRED.
